# SDR USAA970127

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 967
- Part time: 19,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORRODED AREA BS 967 FLOORBEAM T-CAP NUTPLATE HOLES.  FABRICATED NEW T-CAP, AND DOUBLERS, REPAIRED PER TR 53-60-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
